Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convenient categories of topological algebras


Authors: Eduardo J. Dubuc and Horacio Porta
Journal: Bull. Amer. Math. Soc. 77 (1971), 975-979
MSC (1970): Primary 1810, 4650; Secondary 4625, 4660
DOI: https://doi.org/10.1090/S0002-9904-1971-12824-0
MathSciNet review: 0295079
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bénabou, Catégories relatives, C. R. Acad. Sci. Paris 260 (1965), 3824-3827. MR 31 #1284. MR 177019
  • 2. E. J. Dubuc, Kan extensions in enriched category theory, Lecture Notes in Math., no. 145, Springer-Verlag, Berlin and New York, 1970. MR 280560
  • 3. E. J. Dubuc and Horacio Porta, Convenient categories of topological algebras, and their duality theory, J. Pure Appl. Algebra (to appear). MR 301079
  • 4. S. Eilenberg and G. M. Kelly, Closed categories, Proc. Conference Categorical Algebra (La Jolla, Calif., 1965), Springer, New York, 1966, pp. 421-562. MR 37 #1432. MR 225841
  • 5. A. Guichardet, Special topics in topological algebras, Gordon and Breach, New York, 1968. MR 39 #4673. MR 243351
  • 6. C. Sh. Hsia, Seminormed Banach rings with involution, Izv. Akad. Nauk SSSR Ser. Mat. 23 (1959), 509-528. (Russian) MR 114141
  • 7. E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952), 79 pp. MR 14, 482. MR 51444
  • 8. N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133-152. MR 35 #970. MR 210075

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1810, 4650, 4625, 4660

Retrieve articles in all journals with MSC (1970): 1810, 4650, 4625, 4660


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12824-0

American Mathematical Society